MathSciNet Relay Station
MathSciNet bibliographic data
MR1218346 (94g:11092) 11R11 (11Y40)
Mollin, R. A.; Williams, H. C. Quadratic residue covers for certain real quadratic fields. Math. Comp. 62 (1994), no. 206, 885–897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement